Volume 12 (2020)
Volume 11 (2019)
Volume 10 (2018)
Volume 9 (2017)
Volume 8 (2016)
Volume 7 (2015)
Volume 6 (2014)
Volume 5 (2013)
Volume 4 (2012)
Volume 3 (2011)
Volume 2 (2010)
Volume 1 (2009)
Numerical Analysis
1. A method to obtain the best uniform polynomial approximation for the family of rational function

M. A. Fariborzi Araghi; F. Froozanfar

Volume 7, Issue 1 , Spring 2015, , Pages 753-766

Abstract
  In this article, by using Chebyshev’s polynomials and Chebyshev’s expansion, we obtain the best uniform polynomial approximation out of P2n to a class of rational functions of the form (ax2+c)-1 on any non symmetric interval [d,e]. Using the obtained approximation, we provide the best ...  Read More